RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2011, Volume 89, Issue 4, Pages 495–502 (Mi mz9095)  

This article is cited in 4 scientific papers (total in 4 papers)

On Large Values of the Function $S(t)$ on Short Intervals

R. N. Boyarinov

M. V. Lomonosov Moscow State University

Abstract: We prove a theorem on upper and lower bounds for the argument $S(t)$ of the Riemann zeta function on short intervals of the critical line.

Keywords: Riemann zeta function, prime number, Riemann hypothesis, Selberg's formula

DOI: https://doi.org/10.4213/mzm9095

Full text: PDF file (400 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2011, 89:4, 472–479

Bibliographic databases:

UDC: 511
Received: 28.12.2009

Citation: R. N. Boyarinov, “On Large Values of the Function $S(t)$ on Short Intervals”, Mat. Zametki, 89:4 (2011), 495–502; Math. Notes, 89:4 (2011), 472–479

Citation in format AMSBIB
\Bibitem{Boy11}
\by R.~N.~Boyarinov
\paper On Large Values of the Function~$S(t)$ on Short Intervals
\jour Mat. Zametki
\yr 2011
\vol 89
\issue 4
\pages 495--502
\mathnet{http://mi.mathnet.ru/mz9095}
\crossref{https://doi.org/10.4213/mzm9095}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2856741}
\transl
\jour Math. Notes
\yr 2011
\vol 89
\issue 4
\pages 472--479
\crossref{https://doi.org/10.1134/S0001434611030187}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000290038700018}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-79955640393}


Linking options:
  • http://mi.mathnet.ru/eng/mz9095
  • https://doi.org/10.4213/mzm9095
  • http://mi.mathnet.ru/eng/mz/v89/i4/p495

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Korolev M.A., “On Large Values of the Riemann Zeta-Function on Short Segments of the Critical Line”, Acta Arith., 166:4 (2014), 349–390  crossref  mathscinet  zmath  isi  scopus
    2. M. A. Korolev, “On the Horizontal Distribution of Zeros of the Functions $\operatorname{Re} \zeta(s)$ and $\operatorname{Im}\zeta(s)$”, Math. Notes, 98:6 (2015), 986–989  mathnet  crossref  crossref  mathscinet  isi  elib
    3. M. A. Korolev, “Gram's Law in the Theory of Riemann Zeta-Function. Part 2”, Proc. Steklov Inst. Math., 294, suppl. 1 (2016), 1–78  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    4. Korolev M.A., “An extreme values of the function S(T) in short intervals”, Indian J. Pure Appl. Math., 47:4 (2016), 603–615  crossref  mathscinet  zmath  isi  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:259
    Full text:91
    References:33
    First page:20

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020